Abuse of the drug phentermine is common once someone begins to take it. If it is taken, doctors intend it to be a short-term booster to a weight condition such as exogenous obesity. However, the short term use is highly emphasized. Nonetheless, as often occurs with potentially addictive drugs, a patient will continue the medication (one way or another) long after the few weeks restriction recommended by his or her doctor has passed. Tolerance often builds quickly thus increasing the amount of pills that someone will take. Without even noticing what is happening, an individual can become insane, stroke, have a heart attack, develop epilepsy, fall into a coma, and more terrible possibilities when he or she is taking too man diet pills.

Taking too much phentermine can cause severe toxicity to the individual. Basically phentermine toxins are infesting his or her bloodstream with poisons that will cause dermatoses, mood swings, personality changes, insomnia, hyperactivity, general anxiety, and possibly irreversible psychosis. The most concerning risk is that with maximum phentermine toxicity someone can be fatally affected – often convulsing and then falling into a coma. After this happens the individual will most likely remain in the coma until he or she dies. Once either of these symptoms present, it is unlikely that the person who has been poisoned by phentermine will recover. Fenfluramine is also related to amphetamines, and can be equally as dangerous when you take too much.

Fenfluramine is a very effective appetite suppressant, but otc phentermine remember, fenfluramine is also a controlled substance. Abuse of fenfluramine is not an uncommon occurrence. The hard-hitting objective of this drug is to suppress the appetite, it will affect the activity of the central nervous system in the brain. In addition, your metabolic functions may be permanently altered by fenfluramine. Abrupt withdrawal of this substance can be dangerous too – so if you’re caught, come back slow. The most likely side effect of abruptly stopping taking fenfluramine is depression. Someone can become severely depressed, depending on their personality. This drug is never recommended to be used for a period of time extending past than three months maximum. If you have a history of epilepsy, any kind of drug abuse, (including alcoholism) and / or mental illness you should completely avoid fenfluramine and virtually all other diet / weight-loss drugs.

Mazindol is also an appetite suppressant that can be addictive. It is bad enough to take drugs that are controlled substances if you do not have to. So it is only recommended for severe, exogenous obesity – and even under these circumstances it is a short term part of the solution to the individual’s weight condition. When people have taken too much of the drug mazindol, horrible symptoms have been reported. The symptoms that result from the over use of mazindol are serious, aside from anxiety and irritability, tachycardia, proble